MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; QUANTUM VENTILATION MODULE

SPECTRUM MEDICAL LTD QUANTUM; QUANTUM VENTILATION MODULE
Model Number QVM2-N-HM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial investigation is still ongoing.
 
Event or Problem Description
Customer did a bypass with fio2 of 60% and normal sweep.No physiologic activated or any autoregulation.Perfusionist thought that blood was dark.But po2 on qws showed 500 mmhg, so very high.Bloodgas showed a initial po2 of 90 mmhg so a very big discrepancy.Then raised the fio2, but that didnt solve much.So decided to switch to external back up gasblender with y connection (due to dual chamber).Upon query asked spectrum oxy was not activated.Engineer activated it in settings.Customer decided to go back to ventilation with qvm and they finished the case without damage to the patient.
 
Additional Manufacturer Narrative
Investigation is still ongoing.However, preliminary findings show that just before going on bypass someone disabled, enabled and in the end disabled the spectrum oxy functionallity which resulted in only ventilation on the 40% green chamber of the spectrum oxy.Which resulted in the mentioned low po2, but the faulty calculation of po2 on the qws.A further follow up investigation will determine the root cause.
 
Event or Problem Description
Customer did a bypass with fio2 of 60% and normal sweep.No physiologic activated or any autoregulation.Perfusionist thought that blood was dark.But po2 on qws showed 500 mmhg, so very high.Bloodgas showed showed a initial po2 of 90 mmhg so a very big discrepancy.Then raised the fio2, but that didnt solve much.So decided to switch to external back up gasblender with y connection (due to dual chamber).Upon query asked spectrum oxy was not activated.Engineer activated it in settings.Customer decided to go back to ventilation with qvm and they finished the case without damage to the patient.

Brand Name
QUANTUM
Common Device Name
QUANTUM VENTILATION MODULE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24188086
Report Number3006073153-2026-00010
Device Sequence Number15427277
Product Code DTX
UDI-Device Identifier05060434422064
UDI-Public05060434422064
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-N-HM
Device Catalogue Number51-000081-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/16/2026
01/16/2026
01/16/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/24/2026
04/24/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown